# SDR SIMA2012018002

- Difficulty date: January 17, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 30,217 hours, 28,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744412
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE EMERGENCY EXIT SIGN LIGHTING IN FRONT OF SEAT 3B INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY EXIT SIGN IN FRONT OF SEAT 3B IAW EMB 145 AMM 33-50-14.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 145 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
